# SDR 0000269961

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED DURING CLIMB THROUGH 17,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND FLIGHT WAS RETURNED TO RDU.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OUTFLOW NOZZLE VALVE RUBBING AGAINST HYDRAULIC SUPPLY LINE CLAMP.  REPOSITIONED CLAMP.  ALSO REPLACED CABIN PRESSURE ANEROID SWITCH.  OPERATIONAL CHECK NORMAL.
